# SDR NWAA 09 1205637

- Difficulty date: April 14, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 44,053 hours, 15,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK THE EMERGENCY ESCAPE PATH LIGHTS IN ROWS 22 TO 26 FAILED TO ILLUMINATE.  MAINTENANCE FOUND BATTERY PACK M10568 TO BE DEFECTIVE AND REPLACED IT.  SYSTEM OPERATION WAS NORMAL AFTER THE BATTERY PACK WAS REPLACED.
